외상환자에서 비타민 K의 정맥주사 후 발생한 다발성 뇌경색
Multiple Cerebral Infarctions after Intravenous Vitamin K Injection in a Patient with Trauma
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Vitamin K, a cofactor of coagulation cascade, is used for hemostasis in patients with abnormal coagulation status. However, it is uncertain whether administration of vitamin K elevates the risk of thrombotic events. We present a patient with trauma who developed acute multiple cerebral infarctions after receiving intravenous vitamin K for several days. We presume that vitamin K can be a contributing factor for embolism in a patient with trauma.
Abstract
Vitamin K, a cofactor of coagulation cascade, is used for hemostasis in patients with abnormal coagulation status. However, it is uncertain whether administration of vitamin K elevates the risk of thrombotic events. We present a patient with trauma who developed acute multiple cerebral infarctions after receiving intravenous vitamin K for several days. We presume that vitamin K can be a contributing factor for embolism in a patient with trauma.
참고문헌 (8)
- Songy KA Jr, "Vitamin K-induced cardiovascular collapse", J Clin Anesth, 9, pp.514~519 (1997)
- Townsend CM, "Sabiston Textbook of Surgery", pp.2008, Saunders
- Fiore LD, "Anaphylactoid reactions to vitamin K", J Thromb Thrombolysis, 11, pp.175~183 (2001)
- Crowther MA, "Oral vitamin K lowers the international normalized ratio more rapidly than subcutaneous vitamin K in the treatment of warfarinassociated coagulopathy. A randomized, controlled trial", Ann Intern Med, 137, pp.251~254 (2002)
- Rees K, "Is vitamin K consumption associated with cardiometabolic disorders? A systematic review", Maturitas, 67, pp.121~128 (2010)
- Sander M, "Mortality associated with administration of high-dose tranexamic acid and aprotinin in primary open-heart procedures: a retrospective analysis", Crit Care, 14, pp.148~ (2010)
- Mangano DT, "The risk associated with aprotinin in cardiac surgery", N Engl J Med, 354, pp.353~365 (2006)
- Selim M., "Perioper ative stroke", N Engl J Med, 356, pp.706~713 (2007)
